Setting off the drug,
The WHO lexicon on alcohol and drug terms defines the withdrawal syndrome as "A group of symptoms of variable clustering and degree of severity which occur on cessation or reduction of use of a psychoactive substance that has been taken repeatedly, usually for a prolonged period and / or in high doses. It may be accompanied by signs of physical disturbance and is one of the indicators of a dependence syndrome."
Withdrawal symptoms are consequences of the pharmacological habituation to a certain drug. Physical dependence, in particular with opiates (morphine or heroin), leads when setting the drug off to symptoms such as sweats, nausea, heart lawn, faint, sleeplessness. These symptoms are however psychosomatically coined / shaped and can occur in different strength. Amphetamines and Cocaine cause usually relatively easy physical withdrawal symptoms. With hallucinogenic drugs (LSD) and Cannabis physical withdrawal symptoms are missing completely.